Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 8, NWS Austin/San Antonio, TX

March 9, 2013Edwards County, Kerr County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 9, 2013, 9:10 PM CST for Edwards County, Kerr County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2013, 9:10 PM CST (03:10 UTC)
Expired
Mar 9, 2013, 10:00 PM CST
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Edwards County, TX, Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 108 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 9:20 PM CSTHAIL 1.2510 Nne Rocksprings, TX
Mar 9, 9:43 PM CSTHAIL 0.510 Ne Rocksprings, TXHALF INCH HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 7:45 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
450 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
3080 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WUUS54 KEWX 100310
SVREWX
TXC137-265-100400-
/O.NEW.KEWX.SV.W.0008.130310T0310Z-130310T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 PM CST SAT MAR 9 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EDWARDS COUNTY...
  EXTREME NORTHWESTERN KERR COUNTY...

* UNTIL 1000 PM CST.

* AT 903 PM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL EDWARDS COUNTY...OR 11 MILES NORTHWEST OF ROCKSPRINGS...AND
  MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3024 9970 3002 10034 3019 10043 3030 10019
      3030 9973
TIME...MOT...LOC 0310Z 245DEG 31KT 3013 10029

$$
1 follow-up statement
847 
WWUS54 KEWX 100357
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CST SAT MAR 9 2013

TXC137-265-100406-
/O.EXP.KEWX.SV.W.0008.000000T0000Z-130310T0400Z/
EDWARDS TX-KERR TX-
957 PM CST SAT MAR 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN KERR AND
NORTHEASTERN EDWARDS COUNTIES WILL EXPIRE AT 1000 PM CST...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THIS WARNING AREA AND INTO 
ANOTHER WARNING AREA. THIS WARNING WILL BE ALLOWED TO EXPIRE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3024 9970 3002 10034 3019 10043 3030 10019
      3030 9973
TIME...MOT...LOC 0356Z 245DEG 31KT 3030 9987

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 7:53 PM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 9, 7:53 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
753 PM CST SAT MAR 9 2013

.UPDATE...
HAVE UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 2 AM
CST...ACTUALLY 3 AM CDT...FOR AREAS ALONG AND NORTH OF A
BRACKETTVILLE TO SAN ANTONIO TO LAGRANGE LINE. ISOLATED STRONG TO
SEVERE STORMS ARE POSSIBLE THIS EVENING AND MAY DEVELOP INTO A
SQUALL LINE LATE EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL IS
THE MAIN THREAT INITIALLY...HOWEVER DAMAGING WINDS MAY DEVELOP
DURING THE OVERNIGHT HOURS. REMAINDER OF THE SOUTH CENTRAL TEXAS
FORECAST IS TRACK...EXCEPT DID RE-ESTABLISH TRENDS TO TEMPERATURES
...DEWPOINTS AND RELATIVE HUMIDITIES FOR TONIGHT KEEPING THEM
HIGHER THIS EVENING INTO THE EARLY OVERNIGHT HOURS.

&&

.PREV DISCUSSION... /ISSUED 544 PM CST SAT MAR 9 2013/

AVIATION...
/00Z TAFS/
A COLD FRONT EXTENDS EARLY THIS EVENING FROM BAKERSFIELD
NORTHEASTWARD TO ELDORADO TO COLEMAN CONTINUING TO NE TEXAS. SHOWERS
AND THUNDERSTORMS AHEAD AND ALONG THE FRONT WILL CONTINUE TO MOVE
EAST NORTHEAST TO AFFECT SOUTH CENTRAL TEXAS THIS EVENING AND OVERNIGHT...
INCLUDING THE I-35 TERMINALS. MVFR CONDITIONS ARE EXPECTED ACROSS
THE I-35 SITES FROM ABOUT 03Z AS CIGS LOWER. HOWEVER...FROM ABOUT
05Z/06Z TO 10Z...STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE
EXPECTED OVER THE I-35 CORRIDOR. WINDS WILL SHIFT TOWARD THE
NORTHWEST AROUND 09/10Z WITH SPEEDS OF 15 TO 20 KNOTS AND GUSTING
UP TO 35 KNOTS. STORMS WILL COME TO AN END FROM WEST TO EAST
SUNDAY MORNING WITH NORTHWEST FLOW DOMINATING THE AREA WITH BREEZY
AND GUSTY CONDITIONS FOR MUCH OF THE DAY.

PREV DISCUSSION... /ISSUED 339 PM CST SAT MAR 9 2013/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
AN UPPER LEVEL LOW WAS CENTERED OVER THE FOUR CORNERS REGION WITH
A TROUGH EXTENDING TO THE SOUTHWEST. THIS UPPER SYSTEM IS PUSHING
A COLD FRONT THROUGH TEXAS THIS AFTERNOON. THE CURRENTLY STRETCHES
FROM JUST WEST OF ABILENE TO AROUND SANDERSON. A LINE OF
THUNDERSTORMS IS MOVING AHEAD OF THE FRONT IN NORTH TEXAS. MODEL
SOUNDINGS SHOW A DESTABILIZING ATMOSPHERE AND INCREASING VERTICAL
WIND SHEAR ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON AND EVENING.
CAPE AND SHEAR VALUES ARE SUGGESTIVE OF SEVERE THUNDERSTORMS...THE
QUESTION IS WHETHER THERE WILL BE ENOUGH OF A TRIGGER ALONG WITH
BEST CONVECTIVE CONDITIONS. SPC HAS INCLUDED MUCH OF OUR FORECAST
AREA IN A SLIGHT RISK FOR TONIGHT AND THERE IS A SEVERE
THUNDERSTORM WATCH IN EFFECT JUST NORTH OF LLANO COUNTY. HAVE
INCLUDED MENTION OF SEVERE STORMS FOR TONIGHT. TIMING STILL LOOKS
LIKE LATE THIS EVENING INTO EARLY MORNING SUNDAY. MOST LIKELY WILL
BE DAMAGING WIND GUSTS AND LARGE HAIL. ALSO HAVE CHANCES FOR
SHOWERS AND THUNDERSTORMS ON EITHER SIDE OF SEVERE POTENTIAL FOR
ENTIRE CWA. BEST CHANCES FOR PRECIP WILL BE NORTHEAST. THE COLD
FRONT SHOULD BE THROUGH OUR CWA BY AROUND SUNRISE SUNDAY. SKIES
WILL CLEAR SUNDAY NIGHT AND WITH COLD AIR ADVECTION WILL HAVE A
CHILLY MORNING MONDAY WITH FREEZING TEMPERATURES OVER PARTS OF THE
HILL COUNTRY.

LONG TERM (MONDAY THROUGH SATURDAY)...
THE UPPER TROUGH WILL MOVE TO OUR EAST DURING THE DAY MONDAY AND THE
FLOW WILL BECOME NORTHWESTERLY. THEN IT WILL TRANSITION TO NEARLY
ZONAL BY MID-WEEK BEFORE A RIDGE BUILDS OVER THE ROCKIES TURNING
IT BACK TO NORTHWESTERLY. THIS WILL KEEP US IN A DRY PATTERN FOR
THE REST OF THE WEEK. TEMPERATURES WILL CLIMB SLOWLY THROUGH THE
WEEK FROM THE COOL START MONDAY AND TUESDAY MORNINGS. THE EARLY
PART OF THE WEEK WILL SEE MOSTLY CLEAR SKIES. THEN LOW LEVEL WINDS
WILL TURN AROUND TO THE SOUTH OR SOUTHEAST BRINGING GULF MOISTURE
INTO THE REGION AND MORNING LOW CLOUDS TO THE EASTERN HALF OF THE
AREA STARTING THURSDAY AND CONTINUING EACH MORNING THROUGH SATURDAY.

FIRE WEATHER...
THE COLD FRONT TONIGHT WILL BRING COOLER...DRIER AIR AND STRONG
NORTHERLY WINDS. RELATIVE HUMIDITY WILL DROP TO CRITICAL LEVELS
SUNDAY AFTERNOON WEST OF A LINE FROM ROCKSPRINGS TO HONDO TO
PEARSALL. WINDS COULD REACH CRITICAL LEVELS ACROSS THE RIO GRANDE
PLAINS SOUTH OF DEL RIO. WE MAY NEED TO ISSUE A RED FLAG WARNING FOR
THIS AREA...BUT WILL HOLD OFF FOR NOW TO SEE HOW MUCH...IF ANY...
PRECIPITATION THIS AREA GETS. MID-SHIFT WILL BE IN BETTER SHAPE TO
ASSESS IF THERE WILL BE ANY WETTING RAIN. IF WE DO REACH CRITICAL
LEVELS IS WILL BE AFTER NOON AND UNTIL AROUND 7 PM. MONDAY AND
TUESDAY AFTERNOONS WILL HAVE WIDESPREAD ELEVATED CONDITIONS DUE TO
LOW RELATIVE HUMIDITY AND WEDNESDAY AFTERNOON LOW RELATIVE
HUMIDITY WILL RETREAT TO RIO GRANDE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              52  69  40  66  38 /  90  20  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  52  69  35  66  32 /  90  30  -    0   0
NEW BRAUNFELS MUNI AIRPORT     52  71  36  69  34 /  90  20  -    0   0
BURNET MUNI AIRPORT            48  65  35  64  35 / 100  20  -    0   0
DEL RIO INTL AIRPORT           52  70  39  73  40 /  40  -   -    0   0
GEORGETOWN MUNI AIRPORT        49  67  35  64  34 / 100  20  -    0   0
HONDO MUNI AIRPORT             53  73  33  72  32 /  80  10  -    0   0
SAN MARCOS MUNI AIRPORT        52  69  37  66  34 /  90  30  -    0   0
LA GRANGE - FAYETTE REGIONAL   56  68  41  65  36 /  80  60  10   0   0
SAN ANTONIO INTL AIRPORT       53  71  38  69  36 /  90  20  -    0   0
STINSON MUNI AIRPORT           55  72  39  69  36 /  80  20  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 9, 7:03 AM CST, 14 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 AM CST SAT MAR 9 2013

TXZ171>173-183>194-202>209-217>225-228-101315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
703 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED TODAY.
THIS EVENING INTO EARLY SUNDAY...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS AREAS GENERALLY ALONG AND NORTH OF A LINE FROM
CAMP WOOD TO POTEET TO FLATONIA...INCLUDING THE SAN ANTONIO AND
AUSTIN METRO AREAS. THE PRIMARY SEVERE THREATS WILL BE FOR LARGE
HAIL AND DAMAGING WINDS...MAINLY FROM 9 PM THIS EVENING TO 3 AM
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Mar 9, 7:07 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             3 WSW HARPER            30.28N  99.30W
03/09/2013  E0.25 INCH       GILLESPIE          TX   TRAINED SPOTTER

            PEA SIZE HAIL NEAR FM479

&&

EVENT NUMBER EWX1300075

PM
Local storm report, Mar 9, 7:22 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             6 SW HARPER             30.24N  99.32W
03/09/2013  M1.75 INCH       KERR               TX   COCORAHS

            GOLFBALL SIZE HAIL

&&

EVENT NUMBER EWX1300076

PM
Local storm report, Mar 9, 7:37 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             1 W HARPER              30.30N  99.27W
03/09/2013  M0.50 INCH       GILLESPIE          TX   CO-OP OBSERVER

            MARBLE SIZE HAIL

&&

EVENT NUMBER EWX1300077

PM
Special weather statement, Mar 9, 8:04 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CST SAT MAR 9 2013

TXZ188-190-100245-
BLANCO-GILLESPIE-
804 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO AND SOUTHEASTERN
GILLESPIE COUNTIES UNTIL 845 PM CST...

AT 754 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FREDERICKSBURG...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CAIN CITY...
  ROCKY HILL...
  LUCKENBACH...
  BLUMENTHAL...
  STONEWALL...
  LBJ STATE PARK...
  HYE...
  ROCKY CREEK...
  SANDY...
  JOHNSON CITY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3048 9838 3025 9828 3015 9897 3030 9901
TIME...MOT...LOC 0204Z 252DEG 28KT 3025 9884
Local storm report, Mar 9, 8:09 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
809 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             4 W FREDERICKSBURG      30.27N  98.94W
03/09/2013  M0.70 INCH       GILLESPIE          TX   BROADCAST MEDIA

            DIME SIZE HAIL ON HIGHWAY 290.

&&

EVENT NUMBER EWX1300078

PM
Special weather statement, Mar 9, 9:03 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CST SAT MAR 9 2013

TXZ184-100330-
EDWARDS-
903 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EDWARDS COUNTY UNTIL 930
PM CST...

AT 858 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF ROCKSPRINGS...MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
12 MILES NORTHWEST OF ROCKSPRINGS ALONG HIGHWAY 55.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3000 10038 3008 10055 3030 10044 3029 9993
TIME...MOT...LOC 0302Z 223DEG 36KT 3017 10033

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 6:57 PM CSTSpecial Weather StatementEWXGillespie48 min
Mar 9, 7:07 PM CSTSevere Thunderstorm WarningEWXGillespie, Kerr38 min
Mar 9, 8:04 PM CSTSpecial Weather StatementEWXBlanco41 min
Mar 9, 9:02 PM CSTSevere Thunderstorm WarningEWXGillespie43 min
Mar 9, 9:03 PM CSTSpecial Weather StatementEWXEdwards27 min
Mar 9, 9:34 PM CSTSpecial Weather StatementEWXEdwards41 min
Mar 9, 9:36 PM CSTSevere Thunderstorm WarningEWXEdwards, Real54 min
Mar 9, 9:44 PM CSTSpecial Weather StatementEWXKinney31 min
Mar 9, 9:56 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real49 min
Mar 9, 10:03 PM CSTSpecial Weather StatementEWXBurnet, Gillespie, Llano42 min
Mar 9, 10:05 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde40 min
Mar 9, 10:34 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde, Zavala41 min
Mar 9, 10:42 PM CSTSpecial Weather StatementEWXBandera48 min
Mar 9, 10:52 PM CSTSpecial Weather StatementEWXBandera, Blanco, Burnet, Gillespie, Kendall, Williamson38 min
Mar 9, 11:30 PM CSTSpecial Weather StatementEWXKinney45 min
Mar 9, 11:40 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Mar 9, 11:42 PM CSTSevere Thunderstorm WarningEWXMedina, Uvalde48 min
Mar 9, 11:46 PM CSTSpecial Weather StatementEWXBandera44 min
Mar 9, 11:59 PM CSTSevere Thunderstorm WarningEWXBandera, Medina46 min
Mar 10, 12:25 AM CSTSpecial Weather StatementEWXBandera50 min
Mar 10, 12:31 AM CSTSevere Thunderstorm WarningEWXBexar44 min
Mar 10, 1:01 AM CSTSpecial Weather StatementEWXComal29 min
Mar 10, 1:14 AM CSTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays46 min
Mar 10, 1:48 AM CSTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe27 min
Mar 10, 4:43 AM CDTSpecial Weather StatementEWXLee47 min
Mar 10, 4:46 AM CDTRed Flag WarningEWXAtascosa, Dimmit, Edwards, Frio, Kinney, Maverick and 4 more16 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.